# SDR SWAA2021033112993

- Difficulty date: August 31, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL 221BF FACESHEET DAMAGED.  CLEANED AND REPAIRED DAMAGE AREA AS MARKED ON MAIN CABIN FLOOR PANEL 221BF UPPER SURFACE AS PER B737 SRM 53-00-50-2R-1.  MATERIAL USED PO NR 1480720 AND PO 1688495.
